RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 5(353), Pages 199–200 (Mi umn670)  

This article is cited in 22 scientific papers (total in 22 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Massey triple products in the cohomology of moment-angle complexes

I. V. Baskakov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm670

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:5, 1039–1041

Bibliographic databases:

MSC: 55N45, 55S30
Accepted: 05.09.2002

Citation: I. V. Baskakov, “Massey triple products in the cohomology of moment-angle complexes”, Uspekhi Mat. Nauk, 58:5(353) (2003), 199–200; Russian Math. Surveys, 58:5 (2003), 1039–1041

Citation in format AMSBIB
\Bibitem{Bas03}
\by I.~V.~Baskakov
\paper Massey triple products in the cohomology of moment-angle complexes
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 5(353)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn670}
\crossref{https://doi.org/10.4213/rm670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2035723}
\zmath{https://zbmath.org/?q=an:1054.55501}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1039B}
\elib{http://elibrary.ru/item.asp?id=14395325}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 5
\pages 1039--1041
\crossref{https://doi.org/10.1070/RM2003v058n05ABEH000670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000189179400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-1542351571}


Linking options:
  • http://mi.mathnet.ru/eng/umn670
  • https://doi.org/10.4213/rm670
  • http://mi.mathnet.ru/eng/umn/v58/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grbic J., Theriault S., “The homotopy type of the complement of a coordinate subspace arrangement”, Topology, 46:4 (2007), 357–396  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Denham G., Suciu A.I., “Moment-angle complexes, monomial ideals and Massey products”, Pure Appl. Math. Q., 3:1 (2007), 25–60  crossref  mathscinet  zmath  isi  scopus  scopus
    3. T. E. Panov, “Toric Kempf–Ness Sets”, Proc. Steklov Inst. Math., 263 (2008), 150–162  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Buchstaber V.M., Ray N., “An invitation to toric topology: Vertex four of a remarkable tetrahedron”, Toric Topology, Contemporary Mathematics Series, 460, 2008, 1–27  crossref  mathscinet  zmath  isi
    5. Panov T.E., Ray N., “Categorical aspects of toric topology”, Toric Topology, Contemporary Mathematics Series, 460, 2008, 293–322  crossref  mathscinet  zmath  isi
    6. Bahri A., Bendersky M., Cohen F.R., Gitler S., “Decompositions of the polyhedral product functor with applications to moment-angle complexes and related spaces”, Proc. Natl. Acad. Sci. USA, 106:30 (2009), 12241–12244  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    7. Bahri A., Bendersky M., Cohen F.R., Gitler S., “The polyhedral product functor: A method of decomposition for moment-angle complexes, arrangements and related spaces”, Advances in Mathematics, 225:3 (2010), 1634–1668  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Ya. V. Bazaǐkin, I. V. Matvienko, “On the moment-angle manifolds of positive Ricci curvature”, Siberian Math. J., 52:1 (2011), 11–22  mathnet  crossref  mathscinet  isi
    9. Marc Chaperon, “Generalised Hopf bifurcations: a birth lemma”, Mosc. Math. J., 11:3 (2011), 413–438  mathnet  mathscinet
    10. Miller M.S., Wakefield M., “Edge Colored Hypergraphic Arrangements”, Pure Appl Math Q, 8:3 (2012), 757–779  crossref  mathscinet  isi
    11. Santiago López de Medrano, “Singularities of homogeneous quadratic mappings”, RACSAM, 2012  crossref  mathscinet  isi  scopus
    12. Miller M.S., “Massey Products and K-Equal Manifolds”, Int. Math. Res. Notices, 2012, no. 8, 1805–1821  crossref  mathscinet  zmath  isi  scopus  scopus
    13. T. E. Panov, “Geometric structures on moment-angle manifolds”, Russian Math. Surveys, 68:3 (2013), 503–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. Samuel Gitler, Santiago López de Medrano, “Intersections of quadrics, moment-angle manifolds and connected sums”, Geom. Topol, 17:3 (2013), 1497  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Trans. Moscow Math. Soc., 74 (2013), 203–216  mathnet  crossref  mathscinet  zmath  elib
    16. Li Cai, “Norm minima in certain Siegel leaves”, Algebr. Geom. Topol, 15:1 (2015), 445  crossref  mathscinet  zmath  isi  scopus  scopus
    17. I. Yu. Limonchenko, “Massey products in cohomology of moment-angle manifolds for 2-truncated cubes”, Russian Math. Surveys, 71:2 (2016), 376–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    19. Limonchenko I., “Topology of Moment-Angle Manifolds Arising From Flag Nestohedra”, Chin. Ann. Math. Ser. B, 38:6 (2017), 1287–1302  crossref  mathscinet  zmath  isi  scopus  scopus
    20. Barreto Ya., de Medrano S.L., Verjovsky A., “Some Open Book and Contact Structures on Moment-Angle Manifolds”, Bol. Soc. Mat. Mex., 23:1, SI (2017), 423–437  crossref  mathscinet  zmath  isi
    21. Zheng Q., “The Complement of Polyhedral Product Spaces and the Dual Simplicial Complexes”, J. Pure Appl. Algebr., 222:9 (2018), 2470–2489  crossref  mathscinet  zmath  isi  scopus  scopus
    22. E. G. Zhuravleva, “Proizvedeniya Massi v kogomologiyakh moment-ugol mnogoobrazii, sootvetstvuyuschikh mnogogrannikam klassa Pogorelova”, Matem. zametki, 105:4 (2019), 526–536  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1242
    Full text:120
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019